# SDR SWIA200311676

- Difficulty date: January 1, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 22,342 hours, 30,160 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 509111
- Part serial: 983
- Condition: Malfunctioned
- Location: Audio System
- Part time: 6,161 hours, 8,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE CAPTAIN'S AUDIO PANEL FAILED.  RETURNED TO LAX.  REPLACED CAPTAIN'S AUDIO PANEL WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
